Alert archive / Florida / Special Weather Statements in 2017
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Aug 8, 2017, 9:39 PM EDT for Flagler County, Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2017, 9:39 PM EDT (01:39 UTC)
- Expired
- Aug 8, 2017, 10:30 PM EDT
- In force
- 51 min
- Issued by
- NWS Jacksonville, FL
County Flagler County, FL
The radar
The Jacksonville radar (KJAX), 123 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 1.7 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 369 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 1470 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
743
WWUS82 KJAX 090139
SPSJAX
Special Weather Statement
National Weather Service Jacksonville FL
939 PM EDT TUE AUG 8 2017
FLZ033-038-090230-
St. Johns FL-Flagler FL-
939 PM EDT TUE AUG 8 2017
...SIGNIFICANT WEATHER ADVISORY FOR FLAGLER AND SOUTHEASTERN ST.
JOHNS COUNTIES UNTIL 1030 PM EDT...
At 939 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles west of Marineland to 9 miles northeast
of Pierson. Movement was northeast at 15 mph.
Excessive cloud-to-ground lightning and wind gusts of 45 to 55 mph
can be expected along with possible minor damage.
Locations impacted include...
Palm Coast, Flagler Beach, Bunnell, Marineland, Crescent Beach,
Beverly Beach and Espanola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2946 8110 2946 8112 2943 8110 2941 8115
2927 8115 2926 8141 2940 8142 2940 8143
2966 8139 2979 8119 2952 8110
TIME...MOT...LOC 0139Z 240DEG 13KT 2963 8134 2935 8138
$$
HESSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Aug 8, 3:57 PM EDT, 5 hours 42 minutes earlier.
Area forecast discussion, Aug 8, 3:57 PM EDT, 5 hours 42 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 357 PM EDT Tue Aug 8 2017 .CURRENTLY... Afternoon surface analysis depicts Atlantic high pressure (1022 millibars) centered near Bermuda, with its axis extending across central Florida. A cold front was pushing slowly southward through the coastal Carolinas and into central, with high pressure (1024 millibars) blanketing the upper Midwest. Aloft...deep-layered ridging over the central Atlantic Ocean extends westward across the Florida peninsula, while a broad trough is in place from the northern Rockies southeastward through the Upper Midwest, Great Lakes States, and the northeastern U.S. A few shortwave troughs are embedded within west-southwesterly flow that extends from coastal Texas across the deep South. Scattered convection has developed along the Atlantic sea breeze, which has been mostly pinned to the east of I-95. Southwesterly steering flow has carried a few thunderstorms into the near shore coastal waters, with a funnel cloud being reported earlier just east of the Intracoastal Waterway near Nocatee. Convection is increasing in coverage over the Okefenokee Swamp closer to the shortwave energy within the deeper southwesterly flow, with sparse coverage so far along the Gulf coast sea breeze in the Suwannee Valley. Outside of convection, temperatures inland are generally in the lower 90s, with coastal temperatures dropping back into the mid and upper 80s due to the passage of the sea breeze. Dewpoints are generally in the mid to upper 70s. .NEAR TERM (This Afternoon through Wednesday)... Outflows and sea breeze boundaries should merge during the late afternoon and early evening hours in between the U.S. 301 corridor and I-95, with a west-southwesterly steering flow bringing convection back into coastal locations towards or shortly after sunset. Likely POPs were placed in the forecast grids for these areas, with scattered coverage elsewhere. Storms may pulse into the strong to marginally severe category through early evening, with damaging wind gusts of 40-60 mph, frequent lightning, and localized flooding as storms tend to back-build or train over the same locations. Short-term, high resolution guidance indicates that shortwave energy moving east-northeastward along the frontal surface in south central Georgia will spark a couple of additional rounds of convection during the mid to late evening hours that should progress quickly eastward. We have left likely POPs over coastal southeast Georgia through midnight, with scattered POPs continuing through around midnight along much of the I-95 corridor and a good portion of inland southeast Georgia. Convection should then finally depart into the coastal waters shortly after midnight. Plenty of cloud cover and a warm south-southwesterly flow will keep lows in the mid 70s inland to near 80 at area beaches. Wednesday will be a transition day in our weather pattern as the frontal boundary approaching the Altamaha River from the north stalls and the 1000-500 millibar ridge axis slowly lifts northward towards the I-10 corridor late in the day. A very loose pressure gradient will essentially allow the surface ridge that will be moving eastward towards the Mid-Atlantic region to bridge the front, while a mostly westerly flow prevails aloft. Deep moisture will continue to reside over our region to the south of the frontal boundary, while drier air associated with the deep- layered ridge attempts to move into north central Florida from the south late in the day. Winds will become light and onshore early in the day, with scattered thunderstorms expected to develop along the I-95 corridor and points eastward by the late morning hours. Outflows and sea breeze boundaries will likely collide along or just west of the U.S. 301 corridor during the afternoon hours. Likely to categorical POPs were used for most areas west of I-95 during the afternoon hours. Very light steering flow will equate to slow moving convection, with the potential for localized flooding expected to be greater than the past few days. WPC currently highlights our northern Georgia counties within a marginal risk for excessive rainfall, where the added influence of the nearby frontal boundary may keep convection going well into the evening hours for inland locations. Onshore winds developing during the morning hours will keep coastal highs in the mid to upper 80s, with lower 90s expected for most inland locations before convection develops. .SHORT TERM (Thursday through Friday... A fairly weak pressure pattern will be across the local forecast area with weak ridging aloft and low level troughs meandering across the local forecast area. One trough axis is expected to stall and meander along the SE Atlantic seaboard including SE GA, while another surface trough axis in the form of a tropical wave will move across south Florida late Thu. Both of these features will drift westward late Thu into Fri as a surface ridge begins to build across south Florida. These garbled surface synoptic features will bring fairly light and varied wind directions until the sea breeze circulations set-up each day, which will likely occur by midday as high temps warm into the low/mid 90s inland. Indicated scattered 30-50% rain chances Thu for inland areas where sea breezes merge because although airmass will be saturated, weak upper level pressure pattern under mean layer ridge axis would tend to suppress deep convective growth. Fri trended back above normal for rain chances as the ridge axis breaks down and high moisture and diurnal instability will remain high. Convection will decrease each evening with loss of heating through midnight, with only a low chance of a precip after midnight through sunrise mainly across SE GA near weak and diffuse low level trough. Min temps will range in the 70s under partly to mostly cloudy skies. .LONG TERM (Saturday through Tuesday)... Synopsis: Will be monitoring a tropical area of low pressure as it drifts west toward the Bahamas during the later half of the weekend. Currently the National Hurricane Center indicated a 30% chance of tropical cyclone development over the next 5 days. Both the GFS40 and ECMWF indicated the surface low drifting toward the Bahamas early next week, but the models diverge with the structure and intensity of the low as it begins to interact with the deepening upper level trough across the eastern CONUS. At this time, based on the latest forecast model guidance, an increase in rip currents along the local coast next week is the main impact from this system. Locally, daily sea breeze storms are expected with a continuation of muggy and seasonably warm temperatures. Sat & Sun...Mean layer 1000-500 mb SSW steering flow will be weak 10 kt or less across the area between the Bermuda-Azores high pressure ridge axis settling southward from north-central FL Sat to across south FL Sun as a trough axis begins to deepen over Great Lakes and TN River Valley. This steering pattern combined with high atmospheric moisture content (PWATs 2-2.25 inches per the GFS40) will fuel scattered to numerous daily sea breeze induced showers and tstorms. Light steering flow will enable both the Gulf Coast and Atlantic Coast sea breezes to develop by early afternoon with convection drawn inland toward the diurnal thermal trough into the afternoon as high temps rise into the lower 90s. A few strong storms capable of gusty wet downbursts will be possible as well as locally heavy rainfall each day with the peak in convective intensity late afternoon and early evening across inland areas generally between I-75 and the St. Johns River basin. Muggy conditions will continue overnight with a gradual decrease in convective after sunset with min temps ranging into the 70s. Mon & Tue...Stronger SW flow develops as the trough axis deepens across the region with a stronger west coast sea breeze expected under a continued moist airmass (PWATs 1.9-2.2 inches). Diurnally driven convection will blossom across both the Suwannee River Valley by late morning/early afternoon due to WSW flow, but also across inland SE GA near trough axis. Precip will further blossom with diurnal heating each day, with activity advancing toward the Atlantic coast into the afternoon/evening. The potential for isolated strong to severe storms will increase this period especially across SE GA where stronger forcing will reside near the upper level trough axis. High temps will rise into the 90s with mins ranging in the 70s. && .AVIATION... Showers and thunderstorms will impact the terminals periodically through around 03Z, with gusty winds up to 30 knots and periods of IFR visibility during heavier activity. Another round of thunderstorms is possible after 03Z at SSI, with VFR conditions otherwise prevailing after 03Z at the northeast Florida terminals. Showers and a few thunderstorms may develop towards 15Z on Wednesday at the coastal terminals. && .MARINE... Atlantic ridging extends across central Florida, with a cold front making slow progress southward through the Carolinas and north Georgia. South-southwesterly surface winds of 10 to 15 knots currently prevail over the coastal waters. Our local pressure gradient will remain loose enough to allow the Atlantic sea breeze to develop over the near shore waters early this afternoon. Showers and thunderstorms are expected to impact portions of mainly the near shore waters late this afternoon and this evening, with activity potentially impacting the offshore waters from this evening through the overnight hours. Outside of evening thunderstorm activity, we expect a southwesterly wind surge to bring sustained speeds up to near caution levels in the offshore waters for a brief period of time before gradually relaxing after midnight. The cold front will stall just north of our Georgia waters on Wednesday, with a prevailing light southeasterly wind flow developing and continuing through the upcoming weekend as the front lifts northward and weak high pressure remains in place locally. Rip Currents: A lingering easterly ocean swell will create a low- end moderate risk at the northeast Florida beaches this afternoon. && .FIRE WEATHER...Low daytime dispersion 15-20 units expected through Thu due to very weak transport winds of 5-10 mph. && .PRELIMINARY POINT TEMPS/POPS... AMG 74 89 74 90 / 30 70 40 50 SSI 80 85 77 86 / 60 40 40 20 JAX 74 90 76 90 / 60 50 30 30 SGJ 78 88 77 88 / 60 40 20 20 GNV 73 93 75 91 / 40 60 40 50 OCF 74 92 75 92 / 40 60 40 50 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. && Nelson/Enyedi/Elsenheimer
Hazardous weather outlook, Aug 8, 4:28 AM EDT, 17 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Jacksonville FL 428 AM EDT Tue Aug 8 2017 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-090830- Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union- Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion- Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling- Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn- Echols-Clinch-Charlton-Inland Camden-Coastal Camden- 428 AM EDT Tue Aug 8 2017 ...STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EARLY EVENING WITH LOCALLY HEAVY RAIN AND GUSTY WINDS... ...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES... This Hazardous Weather Outlook is for Northeast Florida, Southeast Georgia and the Adjacent Coastal Waters. .DAY ONE...Today and Tonight... Scattered to numerous thunderstorms are expected to develop during the mid to late afternoon mainly across the inland areas although a few storms may make it to the coast this evening before fading. A few storms may become strong and produce strong gusty winds in addition to frequent lightning. Locally heavy rainfall may cause temporary flooding in low lying areas. There is a Moderate Risk of rip currents at the northeast Florida beaches due to easterly swells. A River Flood warning is in effect for the St. Marys River at Macclenny where minor flooding will occur. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Scattered mainly afternoon and evening thunderstorms are expected each day. A few strong storms will be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. For additional information, visit the National Weather Service in Jacksonville website on the internet at weather.gov/jax.
In the hours before
Special weather statement, Aug 8, 8:27 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
827 PM EDT TUE AUG 8 2017
GAZ136-151-152-090115-
Pierce GA-Brantley GA-Wayne GA-
827 PM EDT TUE AUG 8 2017
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PIERCE...
NORTHEASTERN BRANTLEY AND SOUTH CENTRAL WAYNE COUNTIES UNTIL 915 PM
EDT...
At 827 PM EDT, Doppler radar was tracking a strong thunderstorm near
Screven, or 8 miles east of Patterson, moving southeast at 10 mph.
Wind gusts of 45 to 55 mph can be expected along with possible minor
damage. Doppler radar has indicated weak rotation within this storm.
Tornadoes may develop with little or no advanced warning.
Locations impacted include...
Nahunta, Raybon, Waynesville, Atkinson and Hortense.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3136 8170 3135 8171 3133 8172 3133 8173
3130 8173 3128 8175 3126 8175 3112 8184
3131 8211 3150 8198
TIME...MOT...LOC 0027Z 311DEG 10KT 3139 8199
HESSSpecial weather statement, Aug 8, 8:44 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
844 PM EDT TUE AUG 8 2017
FLZ037-040-090130-
Putnam FL-Marion FL-
844 PM EDT TUE AUG 8 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PUTNAM AND
NORTHEASTERN MARION COUNTIES UNTIL 930 PM EDT...
At 844 PM EDT, Doppler radar was tracking a strong thunderstorm over
Salt Springs, moving north at 15 mph.
Excessive cloud-to-ground lightning and wind gusts of 45 to 55 mph
can be expected along with possible minor damage.
Locations impacted include...
Crescent City, Salt Springs, Fruitland, Lake Delancy, Welaka and
Georgetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2938 8145 2932 8168 2931 8168 2929 8165
2927 8164 2927 8165 2937 8187 2954 8176
2943 8149 2940 8147 2939 8145 2940 8144
TIME...MOT...LOC 0044Z 192DEG 11KT 2937 8173
HESSSpecial weather statement, Aug 8, 9:05 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
905 PM EDT TUE AUG 8 2017
FLZ033-038-090145-
St. Johns FL-Flagler FL-
905 PM EDT TUE AUG 8 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FLAGLER AND SOUTHEASTERN
ST. JOHNS COUNTIES UNTIL 945 PM EDT...
At 905 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Andalusia, moving east at 15 mph.
Excessive cloud-to-ground lightning and wind gusts of 45 to 55 mph
can be expected along with possible minor damage.
Locations impacted include...
Palm Coast, Flagler Beach, Bunnell, Saint Augustine Beach,
Marineland, Crescent Beach, Saint Augustine Shores, Butler Beach,
Saint Augustine South and Beverly Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2946 8110 2946 8112 2943 8110 2941 8115
2933 8115 2926 8137 2926 8140 2981 8150
2985 8121 2952 8110
TIME...MOT...LOC 0105Z 248DEG 14KT 2961 8140
HESSSpecial weather statement, Aug 8, 9:14 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
914 PM EDT TUE AUG 8 2017
GAZ152-153-090200-
Inland Glynn GA-Brantley GA-
914 PM EDT TUE AUG 8 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN AND
NORTHEASTERN BRANTLEY COUNTIES UNTIL 1000 PM EDT...
At 914 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Waynesville, or 12 miles northeast of Nahunta, moving
east at 15 mph.
Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.
Locations impacted include...
Waynesville, Thalmann and Atkinson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3123 8155 3120 8155 3121 8156 3118 8157
3117 8156 3115 8157 3117 8158 3112 8160
3112 8163 3126 8194 3135 8190 3136 8180
3133 8172 3136 8170 3139 8170 3135 8150
3134 8149
TIME...MOT...LOC 0114Z 290DEG 13KT 3132 8183
HESSSpecial weather statement, Aug 8, 9:15 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
915 PM EDT TUE AUG 8 2017
GAZ136-090200-
Wayne GA-
915 PM EDT TUE AUG 8 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WAYNE COUNTY UNTIL
1000 PM EDT...
At 915 PM EDT, Doppler radar was tracking a strong thunderstorm near
Odum, or near Surrency, moving east at 10 mph.
Wind gusts of 40 to 50 mph can be expected along with possible minor
wind damage.
Locations impacted include...
Jesup, Odum and Doctortown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3178 8198 3179 8196 3176 8194 3175 8191
3173 8191 3171 8188 3167 8185 3165 8181
3166 8181 3164 8179 3163 8179 3163 8177
3161 8177 3161 8174 3154 8213 3156 8213
3156 8215 3157 8213 3175 8213 3181 8201
TIME...MOT...LOC 0115Z 248DEG 10KT 3165 8211
HESSSpecial weather statement, Aug 8, 9:39 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
939 PM EDT TUE AUG 8 2017
FLZ033-038-090230-
St. Johns FL-Flagler FL-
939 PM EDT TUE AUG 8 2017
...SIGNIFICANT WEATHER ADVISORY FOR FLAGLER AND SOUTHEASTERN ST.
JOHNS COUNTIES UNTIL 1030 PM EDT...
At 939 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles west of Marineland to 9 miles northeast
of Pierson. Movement was northeast at 15 mph.
Excessive cloud-to-ground lightning and wind gusts of 45 to 55 mph
can be expected along with possible minor damage.
Locations impacted include...
Palm Coast, Flagler Beach, Bunnell, Marineland, Crescent Beach,
Beverly Beach and Espanola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2946 8110 2946 8112 2943 8110 2941 8115
2927 8115 2926 8141 2940 8142 2940 8143
2966 8139 2979 8119 2952 8110
TIME...MOT...LOC 0139Z 240DEG 13KT 2963 8134 2935 8138
HESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:09 PM EDT | Special Weather Statement | JAX | Marion | 51 min |
| Aug 8, 8:12 PM EDT | Special Weather Statement | JAX | Putnam | 48 min |
| Aug 8, 8:44 PM EDT | Special Weather Statement | JAX | Putnam | 46 min |
| Aug 8, 8:55 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Putnam, Saint Johns | 16 min |
| Aug 8, 8:58 PM EDT | Special Marine Warning | JAX | 92 min | |
| Aug 8, 9:05 PM EDT | Special Weather Statement | JAX | Flagler | 40 min |
| Aug 8, 9:18 PM EDT | Areal Flood Advisory | JAX | Flagler, Putnam, Saint Johns | 3 hr |
| Aug 9, 1:45 PM EDT | Special Weather Statement | JAX | Putnam | 30 min |
| Aug 9, 1:49 PM EDT | Areal Flood Advisory | JAX | Putnam | 86 min |
| Aug 9, 2:07 PM EDT | Areal Flood Advisory | JAX | Marion | 83 min |
| Aug 9, 2:13 PM EDT | Special Weather Statement | JAX | Putnam | 32 min |
| Aug 9, 2:15 PM EDT | Special Weather Statement | JAX | Levy | 30 min |
| Aug 9, 2:22 PM EDT | Special Weather Statement | JAX | Clay | 23 min |
| Aug 9, 2:36 PM EDT | Severe Thunderstorm Warning | JAX | Clay | 39 min |
| Aug 9, 2:37 PM EDT | Special Weather Statement | JAX | Levy | 38 min |
| Aug 9, 2:41 PM EDT | Special Weather Statement | JAX | Clay | 34 min |
| Aug 9, 2:43 PM EDT | Areal Flood Advisory | JAX | Clay | 2 hr |
| Aug 9, 2:45 PM EDT | Severe Thunderstorm Warning | JAX | Clay | 30 min |
| Aug 9, 2:57 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Putnam | 19 min |
| Aug 9, 3:00 PM EDT | Special Weather Statement | JAX | Clay | 45 min |
| Aug 9, 3:01 PM EDT | Special Weather Statement | JAX | Nassau | 29 min |
| Aug 9, 3:07 PM EDT | Special Weather Statement | JAX | Citrus | 38 min |
| Aug 9, 3:13 PM EDT | Special Weather Statement | JAX | Duval | 32 min |
| Aug 9, 3:23 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 37 min |
| Aug 9, 3:25 PM EDT | Severe Thunderstorm Warning | JAX | Bradford, Clay | 22 min |
| Aug 9, 3:27 PM EDT | Special Weather Statement | JAX | Saint Johns | 48 min |
| Aug 9, 3:28 PM EDT | Special Weather Statement | JAX | Alachua | 32 min |
| Aug 9, 3:29 PM EDT | Areal Flood Advisory | JAX | Clay | 61 min |
| Aug 9, 3:35 PM EDT | Special Weather Statement | JAX | Clay | 25 min |
| Aug 9, 3:36 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Columbia, Union | 28 min |
| Aug 9, 3:41 PM EDT | Special Weather Statement | JAX | Alachua | 49 min |
| Aug 9, 3:43 PM EDT | Special Weather Statement | JAX | Marion | 32 min |
| Aug 9, 3:45 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Saint Johns | 30 min |
| Aug 9, 3:46 PM EDT | Special Weather Statement | JAX | Nassau | 29 min |
| Aug 9, 3:49 PM EDT | Severe Thunderstorm Warning | JAX | Alachua | 41 min |
| Aug 9, 4:00 PM EDT | Areal Flood Advisory | JAX | Duval, Saint Johns | 60 min |
| Aug 9, 4:01 PM EDT | Special Weather Statement | JAX | Bradford | 29 min |
| Aug 9, 4:05 PM EDT | Areal Flood Advisory | JAX | Alachua, Bradford, Union | 85 min |
| Aug 9, 4:09 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Union | 36 min |
| Aug 9, 4:12 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 33 min |
| Aug 9, 4:20 PM EDT | Special Weather Statement | JAX | Gilchrist | 25 min |
| Aug 9, 4:24 PM EDT | Areal Flood Advisory | JAX | Duval | 66 min |
| Aug 9, 4:24 PM EDT | Special Weather Statement | JAX | Nassau | 36 min |
| Aug 9, 4:28 PM EDT | Special Weather Statement | JAX | Baker | 32 min |
| Aug 9, 4:30 PM EDT | Special Weather Statement | JAX | Marion | 30 min |
| Aug 9, 4:35 PM EDT | Areal Flood Warning | JAX | Duval | 85 min |
| Aug 9, 4:45 PM EDT | Areal Flood Advisory | JAX | Gilchrist | 60 min |
| Aug 9, 4:48 PM EDT | Special Weather Statement | JAX | Gilchrist | 27 min |
| Aug 9, 4:55 PM EDT | Areal Flood Advisory | JAX | Duval, Nassau | 65 min |
| Aug 9, 4:59 PM EDT | Special Weather Statement | JAX | Duval | 31 min |
| Aug 9, 5:04 PM EDT | Special Weather Statement | JAX | Suwannee | 26 min |
| Aug 9, 5:14 PM EDT | Areal Flood Warning | JAX | Alachua | 91 min |
| Aug 9, 5:15 PM EDT | Special Weather Statement | JAX | Columbia | 45 min |
| Aug 9, 5:22 PM EDT | Special Weather Statement | JAX | Baker | 38 min |
| Aug 9, 5:32 PM EDT | Special Weather Statement | JAX | Suwannee | 28 min |
| Aug 9, 5:37 PM EDT | Special Weather Statement | JAX | Nassau | 38 min |
| Aug 9, 6:09 PM EDT | Special Weather Statement | JAX | Suwannee | 36 min |
| Aug 9, 6:53 PM EDT | Special Weather Statement | JAX | Suwannee | 37 min |
| Aug 9, 7:34 PM EDT | Special Weather Statement | JAX | Hamilton | 26 min |
| Aug 8, 8:07 PM EDT | Areal Flood Warning | JAX | Wayne | 113 min |
| Aug 8, 8:16 PM EDT | Special Weather Statement | JAX | Pierce | 44 min |
| Aug 8, 8:27 PM EDT | Special Weather Statement | JAX | Brantley | 48 min |
| Aug 8, 9:14 PM EDT | Special Weather Statement | JAX | Glynn | 46 min |
| Aug 8, 9:15 PM EDT | Special Weather Statement | JAX | Wayne | 45 min |
| Aug 8, 11:33 PM EDT | Areal Flood Advisory | JAX | Atkinson, Coffee | 87 min |
| Aug 9, 3:31 PM EDT | Special Weather Statement | JAX | Camden | 29 min |
| Aug 9, 4:51 PM EDT | Special Weather Statement | JAX | Glynn | 24 min |
| Aug 9, 5:20 PM EDT | Special Weather Statement | JAX | Glynn | 25 min |
| Aug 9, 5:31 PM EDT | Special Weather Statement | JAX | Atkinson | 29 min |
| Aug 9, 5:45 PM EDT | Special Weather Statement | JAX | Camden, Glynn | 45 min |
| Aug 9, 5:46 PM EDT | Areal Flood Advisory | JAX | Camden, Glynn | 89 min |
| Aug 9, 5:48 PM EDT | Special Weather Statement | JAX | Charlton | 42 min |
| Aug 9, 5:53 PM EDT | Areal Flood Advisory | JAX | Atkinson, Clinch | 52 min |
| Aug 9, 6:03 PM EDT | Special Weather Statement | JAX | Atkinson | 27 min |
| Aug 9, 6:28 PM EDT | Special Weather Statement | JAX | Clinch | 32 min |
| Aug 9, 7:00 PM EDT | Areal Flood Advisory | JAX | Atkinson, Clinch, Ware | 90 min |
| Aug 9, 7:02 PM EDT | Areal Flood Advisory | JAX | Brantley, Camden, Charlton, Glynn | 88 min |
| Aug 9, 7:02 PM EDT | Special Weather Statement | JAX | Clinch, Ware | 43 min |
Nearby
Special Weather Statements in Florida, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.